# SDR IPXA2018062543986

- Difficulty date: June 9, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 72,324 hours, 13,592 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AEA76001
- Condition: Cracked
- Location: Bs 1321
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LONGERON SPLICE 14R WAS CRACKED AT BS 1321.  REMOVED, FABRICATED, AND REPLACED THE LONGERON SPLICE IAW DWG AEA7600, AND SRM 51-33-01.
